# SDR CALA2023102703200

- Difficulty date: October 26, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N77544
- Make and model: Boeing 737-9
- Aircraft serial: 64473
- Aircraft time: 3,232 hours, 1,062 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Burned Out
- Location: L733 R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING OPERATIONAL CHECK {B737-33-3-0235} - R2 DOOR EXTERIOR EMERGENCY LIGHT INOP. RE-LAMPED REF MM 33-51-04. OPS CK OK. PARTS USED:  767,QTY :1
